# SDR AALA201801129050

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 3,198 hours, 1,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY EXIT DOOR SLIDE DAMPER GAUGE READING LOW PRESSURE, 1100 PSI YELLOW ZONE. SERVICED THE BOTTLE IAW AMM 52-22-00.
